# SDR CALA2025071006428

- Difficulty date: July 9, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N73291
- Make and model: Boeing 737824
- Aircraft serial: 33454
- Aircraft time: 62,665 hours, 22,934 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fastener
- Condition: Missing
- Location: Emergency Light
- Component: Light
- Component part number: S283A3252
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE EXTERIOR SURFACES CORROSION PREVENTION AND CONTROL PROGRAM (CPCP) INSPECTION  {MULT-55-3-0001} - EMERGENCY LIGHT AFT OF R2 DOOR MISSING 1EA FASTENER. REPLACE LIGHT ASSY PER AMM 33-51-04 960-802. OKAY FOR SERVICE UPDATED FOR SDR REPORTABLE
